Analgesics for Children

Pain is a symptom that appears very often in injuries and diseases during childhood, as well as after any surgical intervention (post-intervention pain). To relieve pain in children, in some cases, treatment with drugs such as Paracetamol (Dolokids) and Ibuprofen (Albadol) is needed.

It is important that during the use of these drugs the correct dosage is done. In the instruction sheet you can find the correct dosage, depending on the body weight of your child.

Symptoms that show if your child is in pain:

Adult children usually show when they are in pain, while young children express pain in different ways such as:

Screaming or crying, sleepiness and eating disorders, silence.

Medicines that can be used at home:

Paracetamol DOLOKIDS can be used in children, in adults for mild and moderate pain.

Ibuprofen ALBADOL can be used in children and adults.

Parcetamol DOLOKIDS and ibuprofen ALBADOL can be used to:

  • ear infections,
  • sore throat,
  • bone pain if there was any injury and other pains.

If the pain lasts more than a few hours, then you should consult a doctor.

Use of paracetamol DOLOKIDS

There are different doses of paracetamol on the market depending on the age of your child.

120 mg -5 ml sirup

120 mg -5 ml qese

200 mg- 5ml sirup

200 mg- 5ml  qese

Always read the instructions for dosage before use.

If your child is using any other drug then you should be careful that it does not contain paracetamol. In these cases, more paracetamol should not be given.

How often can you drink paracetamol DOLOKIDS?

Paracetamol DOLOKIDS it can be baked every 4 to 6 hours.

If it is necessary for your child to use paracetamol for more than 48 hours, then you should consult the doctor.

Always read the leaflet before use.

Ibuprofen ALBADOL can be baked every 6 hours.

If your child needs to use paracetamol for more than 48 hours, then you should consult a doctor.

Use of paracetamol DOLOKIDS and ibuprofen ALBADOL in the same time.

To ease your child’s pain, you can combine giving paracetamol DOLOKIDS and ibuprofen ALBADOL or you can use only one of these. It is good to record the time of drug administration to avoid overdose from the allowed dose.

Where is ibuprofen ALBADOLused?

The analgesic, antipyretic and anti-inflammatory properties of ibuprofen (ALBADOL) enable it to have a wide range of use for the treatment of many diseases.

Indications where ibuprofen (ALBADOL) is used are:

  • Ankylosing spondylitis
  • Cystic fibrosis
  • Menstrual pains
  • Temperature
  • Osteoarthritis
  • Headache
  • Migraine
  • Rheumatoid arthritis
  • Mild, moderate and severe pain

Use of ibuprofen ALBADOL in the treatment of pain! The most common use of ibuprofen is in pain management. Ibuprofen works by inhibiting the synthesis of prostaglandins in the body.

Use of ibuprofen ALBADOL in the treatment of flu and cold!

Ibuprofen is found in the composition of many anti-flu medicines. Thanks to its pain-relieving property, it makes a person feel better with flu and cold. It also prevents fever with its antipyretic effect.

Use of ibuprofen ALBADOL in lowering the temperature!

Ibuprofen is widely used to reduce fever, especially in children. Temperature is a kind of defense mechanism for the body.

Use of ibuprofen ALBADOL to rheumatic diseases!

Thanks to its anti-inflammatory properties, ibuprofen is used in high doses in the treatment of types of arthritis such as rheumatoid arthritis, osteoarthritis, juvenile arthritis.

Everything about ALBADOL!

Albadol contains ibuprofen.

Ibuprofen belongs to the group of BAIJS drugs (non-steroidal anti-inflammatory drugs) which are used as pain relievers. Ibuprofen (ALBADOL) it is used in the treatment of diseases such as rheumatoid arthritis, osteoarthritis and for the relief of flu symptoms.

Discovered in the 1950s, ibuprofen (ALBADOL-i) it has analgesic, antipyretic and anti-inflammatory properties. Prostaglandins are substances that are released in our body in cases of damage and injuries and cause pain, edema, fever and inflammation. Ibuprofen (ALBADOL) inhibiting the production of prostaglandins prevents the formation of pain, inflammation and fever in our body.

SOME IMPORTANT INFORMATION THAT WE WOULD LIKE TO REVIEW

Always read the instruction leaflet before giving the preparation

Analgesics relieve pain in children but do not remove the cause that caused the pain

If your baby or child does not feel well and has moderate or mild pain then consult your doctor.

Be careful that the paracetamol or ibuprofen you use is well closed.

ATTENTION

Always keep medicines out of the reach of children

Open the package the moment your child will use the syrup.

Usually the packaging is arranged in such a way that children cannot open it, be careful if the bottle caps are well closed.